×

zbMATH — the first resource for mathematics

Formal deformations of Dirac structures. (English) Zbl 1112.58018
Author’s abstract: In this paper we set-up a general framework for a formal deformation theory of Dirac structures. We give a parameterization of formal deformations in terms of two-forms obeying a cubic equation. The notion of equivalence is discussed in detail. We show that the obstruction for the construction of deformations order by order lies in the third Lie algebroid cohomology of the Dirac structure. However, the classification of inequivalent first order deformations is not given by the second Lie algebroid cohomology but turns out to be more complicated.

MSC:
58H15 Deformations of general structures on manifolds
53D17 Poisson manifolds; Poisson groupoids and algebroids
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Bayen, F.; Flato, M.; Frønsdal, C.; Lichnerowicz, A.; Sternheimer, D., Deformation theory and quantization, Ann. phys., 111, 61-151, (1978) · Zbl 0377.53025
[2] M. Bordemann, On the deformation quantization of super-Poisson brackets, Preprint (Freiburg FR-THEP-96/8) q-alg/9605038, May 1996
[3] Bordemann, M., The deformation quantization of certain super-Poisson brackets and BRST cohomology, (), 45-68 · Zbl 1004.53067
[4] Bursztyn, H.; Radko, O., Gauge equivalence of Dirac structures and symplectic groupoids, Ann. inst. Fourier, 53, 309-337, (2003) · Zbl 1026.58019
[5] Cannas da Silva, A.; Weinstein, A., ()
[6] Cariñena, J.F.; Grabowski, J.; Marmo, G., Courant algebroid and Lie bialgebroid contractions, J. phys. A, 37, 19, 5189-5202, (2004) · Zbl 1058.53022
[7] Courant, T.J., Dirac manifolds, Trans. amer. math. soc., 319, 2, 631-661, (1990) · Zbl 0850.70212
[8] Crainic, M.; Fernandes, R.L., Integrability of Lie brackets, Ann. of math. (2), 157, 2, 575-620, (2003) · Zbl 1037.22003
[9] M. Crainic, I. Moerdijk, Deformations of Lie brackets: Cohomologial aspects, Preprint math.DG/0403434, 2004
[10] Dito, G.; Sternheimer, D., Deformation quantization: genesis, developments and metamorphoses, (), 9-54 · Zbl 1014.53054
[11] C. Eilks, BRST-Reduktion linearer Zwangsbedingungen im Rahmen der Deformationsquantisierung, Master Thesis, Fakultät für Physik, Albert-Ludwigs-Universität, Freiburg, 2004
[12] Fedosov, B.V., Deformation quantization and index theory, (1996), Akademie Verlag Berlin · Zbl 0867.58061
[13] Gerstenhaber, M., On the deformation of rings and algebras, Ann. math., 79, 59-103, (1964) · Zbl 0123.03101
[14] Gerstenhaber, M.; Schack, S.D., Algebraic cohomology and deformation theory, (), 13-264 · Zbl 0544.18005
[15] M. Gualtieri, Generalized complex geometry, Ph.D. Thesis, St John’s College, University of Oxford, Oxford, 2003, math.DG/0401221 · Zbl 1235.32020
[16] Gutt, S., Variations on deformation quantization, (), 217-254 · Zbl 0997.53068
[17] F. Keller, Deformation von Lie-Algebroiden und Dirac-Strukturen, Master Thesis, Fakultät für Mathematik und Physik, Physikalisches Institut, Albert-Ludwigs-Universität, Freiburg, 2004
[18] Kontsevich, M., Deformation quantization of Poisson manifolds, Lett. math. phys., 66, 157-216, (2003) · Zbl 1058.53065
[19] Kosmann-Schwarzbach, Y., From Poisson algebras to gerstenhaber algebras, Ann. inst. Fourier (Grenoble), 46, 5, 1243-1274, (1996) · Zbl 0858.17027
[20] Kosmann-Schwarzbach, Y., Derived brackets, Lett. math. phys., 69, 61-87, (2004) · Zbl 1055.17016
[21] Kosmann-Schwarzbach, Y., Quasi, twisted, and all that …in Poisson geometry and Lie algebroid theory, (), 363-389, Festschrift in honor of Alan Weinstein · Zbl 1079.53126
[22] Kosmann-Schwarzbach, Y.; Magri, F., Poisson Nijenhuis structures, Ann. inst. H. Poincaré phys. théor., 53, 35-81, (1990) · Zbl 0707.58048
[23] Laurent-Gengoux, C.; Ponte, D.; Xu, P., Universal lifting theorem and quasi-Poisson groupoids, (2005)
[24] Liu, Z.; Weinstein, A.; Xu, P., Manin triples for Lie bialgebroids, J. differential geom., 45, 3, 547-574, (1997) · Zbl 0885.58030
[25] Mackenzie, K.C.H., ()
[26] Mackenzie, K.C.H.; Xu, P., Lie bialgebroids and Poisson groupoids, Duke math. J., 73, 2, 415-452, (1994) · Zbl 0844.22005
[27] Marle, C.-M., Differential calculus on a Lie algebroid and Poisson manifolds, (), 83-149 · Zbl 1031.53114
[28] Rothstein, M., The structure of supersymplectic supermanifolds, (), 331-343 · Zbl 0747.58010
[29] D. Roytenberg, Courant Algebroids, derived brackets and even symplectic supermanifolds, Ph.D. Thesis, UC Berkeley, Berkeley, 1999, math.DG/9910078
[30] Roytenberg, D., On the structure of graded symplectic supermanifolds and Courant algebroids, (), 169-185 · Zbl 1036.53057
[31] Roytenberg, D., Quasi-Lie bialgebroids and twisted Poisson manifolds, Lett. math. phys., 61, 2, 123-137, (2002) · Zbl 1027.53104
[32] P. Ševera, On deformation quantization of dirac structures, Preprint math.QA/0511403, 2005
[33] Ševera, P.; Weinstein, A., Poisson geometry with a 3-form background, (), 145-154 · Zbl 1029.53090
[34] Uchino, K., Remarks on the definition of a Courant algebroid, Lett. math. phys., 60, 2, 171-175, (2002) · Zbl 0999.22004
[35] Weinstein, A., Deformation quantization, Astérisque, 227, 389-409, (1995) · Zbl 0854.58026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.